# SDR QXEA200700407

- Difficulty date: March 14, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT NACELLE INBOARD FRAME INSIDE WHEELWELL HAS CHAFE LEFT FORWARD CORNER AT STATION ZN 15.00 AND XN 130.06.  REPAIRED IAW SRM 51-20-16, 51-20-36, AND 51-20-51, RD8-54-2370.
